# SDR 2007UALA04994

- Difficulty date: December 6, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 29,294 hours, 11,349 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Condition: Inoperative
- Location: Fire Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE HANDLE HAS FOUR OUT OF EIGHT LIGHTS INOP.  RELAMPED AND SWAPPED LGCIU AND ENG/APU FIRE IND PANEL.
